MathSciNet Relay Station
MathSciNet bibliographic data
MR2085159 (2005g:30015) 30C62 (30E25)
Cantón, A. On smoothness of symmetric mappings. II. Proc. Amer. Math. Soc. 133 (2005), no. 1, 103–113 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement